# SDR SWAA2025122343212

- Difficulty date: December 5, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 70,885 hours, 42,596 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE REAR SPAR AREA AT IRSS 140 UPPER POSITION AT LT WING.  REPLACED ANGLE IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, AND DWG 115A2000, SHEET 21, REV -.
